Axiomatique des fonctions biharmoniques. I

Emmanuel P. Smyrnelis

Annales de l'institut Fourier (1975)

  • Volume: 25, Issue: 1, page 35-97
  • ISSN: 0373-0956

Abstract

top
The existing axiomatic theories of harmonic functions do not apply to simple equations of order > 2 , like the biharmonic equation Δ 2 u = Δ ( Δ u ) = 0 or the equivalent system Δ u 1 = - u 2 , Δ u 2 = 0 .By means of a sheaf of suitable pairs of functions ( u 1 , u 2 ) , a local axiomatic theory is therefore constructed to which two harmonic sheafs are associated. It applies to equations to type L 2 ( L 1 u ) = 0 , where L j ( j = 1 , 2 ) is a linear second-order operator, elliptic or parabolic. In this setting, the Perron-Wiener-Brelot method is extended to treat the (generalized) Riquier problem, and it is then shown that the question of regularity of a boundary point with respect to this problem can be reduced to harmonic regularity.

How to cite

top

Smyrnelis, Emmanuel P.. "Axiomatique des fonctions biharmoniques. I." Annales de l'institut Fourier 25.1 (1975): 35-97. <http://eudml.org/doc/74215>.

@article{Smyrnelis1975,
abstract = {Les théories axiomatiques existantes de fonctions harmoniques ne s’appliquent pas à des équations simples d’ordre $&gt;2$, comme l’équation biharmonique $\Delta ^2u = \Delta (\Delta u)=0$ ou le système équivalent $\Delta u_1 = -u_2$, $\Delta u_2 = 0$.On développe donc ici, au moyen d’un faisceau de couples convenables de fonctions $(u_1,u_2)$ une approche axiomatique locale applicable à des équations du type $L_2(L_1u) = 0$, où $L_j$ ($j=1,2$) est un opérateur linéaire du second ordre elliptique ou parabolique. Deux axiomatiques harmoniques lui sont associées. On traite, dans ce cadre, le problème (généralisé) de Riquier en étendant la méthode Perron-Wiener-Brelot et on montre ensuite que l’étude de la régularité d’un point-frontière par rapport à ce problème se ramène à celle de la régularité harmonique.},
author = {Smyrnelis, Emmanuel P.},
journal = {Annales de l'institut Fourier},
language = {fre},
number = {1},
pages = {35-97},
publisher = {Association des Annales de l'Institut Fourier},
title = {Axiomatique des fonctions biharmoniques. I},
url = {http://eudml.org/doc/74215},
volume = {25},
year = {1975},
}

TY - JOUR
AU - Smyrnelis, Emmanuel P.
TI - Axiomatique des fonctions biharmoniques. I
JO - Annales de l'institut Fourier
PY - 1975
PB - Association des Annales de l'Institut Fourier
VL - 25
IS - 1
SP - 35
EP - 97
AB - Les théories axiomatiques existantes de fonctions harmoniques ne s’appliquent pas à des équations simples d’ordre $&gt;2$, comme l’équation biharmonique $\Delta ^2u = \Delta (\Delta u)=0$ ou le système équivalent $\Delta u_1 = -u_2$, $\Delta u_2 = 0$.On développe donc ici, au moyen d’un faisceau de couples convenables de fonctions $(u_1,u_2)$ une approche axiomatique locale applicable à des équations du type $L_2(L_1u) = 0$, où $L_j$ ($j=1,2$) est un opérateur linéaire du second ordre elliptique ou parabolique. Deux axiomatiques harmoniques lui sont associées. On traite, dans ce cadre, le problème (généralisé) de Riquier en étendant la méthode Perron-Wiener-Brelot et on montre ensuite que l’étude de la régularité d’un point-frontière par rapport à ce problème se ramène à celle de la régularité harmonique.
LA - fre
UR - http://eudml.org/doc/74215
ER -

References

top
  1. [1] V. ANANDAM, Espaces harmoniques sans potentiel positif, Ann. Inst. Fourier, 22, 4 (1972), 97-160. Zbl0235.31015MR50 #2536
  2. [2] H. BAUER, a) Axiomatische Behandlung des Dirichletschen Problems für elliptische und parabolische Differentialgleichungen, Math. Annalen, 146 (1962), 1-59. Zbl0107.08003MR26 #1612
  3. H. BAUER, b) Weiterführung einer axiomatischen Potentialtheorie ohne Kern (Existenz von Potentialen), Z. Wahrscheinlichkeitstheorie, 1 (1963), 197-229. Zbl0216.10301MR27 #5926
  4. H. BAUER, c) Harmonische Räume und ihre Potentialtheorie, Lecture notes n° 22, Springer-Verlag, (1966). Zbl0142.38402
  5. [3] H. BAUER, Harmonic spaces and associated Markov processes, dans “Potential theory”, p. 23-67, C.I.M.E., Ediz. Cremonese, Roma, (1970). Zbl0198.44403MR43 #8123
  6. [4] N. BOBOC, C. CONSTANTINESCU, A. CORNEA, Axiomatic theory of harmonic functions. Balayage, Ann. Inst. Fourier, 15, 2 (1965), 37-70. Zbl0138.36603MR33 #1476
  7. [5] J.M. BONY, Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier, 19, 1 (1969), 277-304. Zbl0176.09703MR41 #7486
  8. [6] M. BRELOT, a) Une axiomatique générale du problème de Dirichlet dans les espaces localement compacts. Séminaire de théorie du potentiel, 1, (1957), n° 6. Paris. Institut Henri Poincaré. 
  9. M. BRELOT, b) Axiomatique des fonctions harmoniques et surharmoniques dans un espace localement compact. Séminaire de théorie du potentiel, 2, (1958), n° 1. Paris, Institut Henri Poincaré. 
  10. M. BRELOT, c) Lectures on potential theory, Tata Institute, Bombay, (1960). Zbl0098.06903MR22 #9749
  11. [7] M. BRELOT, Axiomatique des fonctions harmoniques, Les Presses de l'Université de Montréal, (1966). Zbl0148.10401
  12. [8] C. CONSTANTINESCU, A. CORNEA, Potential theory on harmonic spaces, Springer-Verlag, (1972). Zbl0248.31011MR54 #7817
  13. [9] A. FRIEDMAN, Partial differential equations of parabolic type, Prentice-Hall, Inc., (1964). Zbl0144.34903MR31 #6062
  14. [10] S. GUBER, On the potential theory of linear homogeneous parabolic partial differential equations of second order, Symposium on probability methods in analysis, Lecture notes n° 31, Springer-Verlag, (1967). Zbl0168.08203
  15. [11] L.L. HELMS, Introduction to potential theory, Wiley-Interscience, (1969). Zbl0188.17203MR41 #5638
  16. [12] R.M. HERVÉ, Recherches axiomatiques sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, 12 (1962), 415-571. Zbl0101.08103MR25 #3186
  17. [13] G. MOKOBODZKI et D. SIBONY, Cônes de fonctions et théorie du potentiel, I. Les noyaux associés à un cône de fonctions. Séminaire de théorie du potentiel, 11, 1966-1967, n° 8. Paris, Institut Henri Poincaré. Zbl0169.13502
  18. [14] M. NICOLESCO, Les fonctions polyharmoniques, Paris, Hermann, (1936). Zbl0016.02505
  19. [15] E.P. SMYRNELIS, Mesures normales et fonctions harmoniques, Bull. Sci. math., 2ème série, 95 (1971), 197-207. Zbl0229.31010MR45 #3749

Citations in EuDML Documents

top
  1. Emmanuel P. Smyrnelis, Harnack's properties of biharmonic functions
  2. Allami Benyaiche, Salma Ghiate, Thinness and non-tangential limit associated to coupled PDE
  3. Allami Benyaiche, Salma Ghiate, Martin boundary associated with a system of PDE
  4. Mustapha Chadli, Mohamed El Kadiri, Uniform approximation of continuous functions on compact sets by biharmonic functions
  5. Mustapha Chadli, Mohamed El Kadiri, Sabah Haddad, Biharmonic morphisms
  6. N. Bouleau, La jonction entre la théorie du potentiel et les probabilités
  7. Abderrahim Aslimani, Imad El Ghazi, Mohamed El Kadiri, Sabah Haddad, On the potential theory of some systems of coupled PDEs

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.